MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM

ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM
Model Number 384232
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Upon removal, approximately 1.5 cm of tip of picc line remained in heart.Transferred infant to higher level of care for removal.Post picc line removal, infant transferred back to facility in good condition.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.There were no similar complaints in the lot.After three notifications and a provided tracking, there were no samples returned for review.Additionally, there were no images provided to support the alleged complaint.Without such evidence, the results are inconclusive and this complaint could not be confirmed.Without the sample to review, a thorough investigation to establish a root cause and an appropriate corrective action for the reported issue is not possible.If the sample is returned at a future date, this compliant may be reopened for further review at that time.Additional information provided in h.6.And h.11.

Brand Name
FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key20803363
Report Number0001625425-2024-01156
Device Sequence Number9807251
Product Code FOZ
UDI-Device Identifier00886333209750
UDI-Public(01)00886333209750(17)270422(10)11568366
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384232
Device Lot Number11568366
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 MO
Patient SexMale
Patient EthnicityHispanic